# SDR DALA2023051803950

- Difficulty date: May 13, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 55,000 hours, 40,001 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9570 -ATO- THE PILOT ABORTED THE TAKEOFF AT 100 KTS DUE TO THE AIRCRAFT DRIFTING LEFT OF CENTER LINE. CORRECTIVE ACTION: MAINTENANCE PERFORMED A HIGH ENERGY STOP INSPECTION AND ACCOMPLISHED CHECKS OF ALL OF THE FLIGHT CONTROLS. NO DEFECTS WERE FOUND. (LP #4703424)
